# SDR UPS98826598

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CORROSION ON UPPER PRESSURE PANEL U CHANNEL AT FS 980 LT W/W THE  MOST O/B.  FABBED NEW HAT CHANNELS AND SPLICES IAW REPAIR ENGINEERING ORDER REO 04626.  ALODINED AND PRIMED HAT CHANNELS AND SPLICES IAW DC8 SRM 51 1 8.  INSTALLED HAT CHANNELS AND SPLICES IAW REO 04626 AND DC8 SRM 51 121.
